# SDR SIMA20120228009

- Difficulty date: February 28, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 29,926 hours, 27,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 501122803
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FLIGHT ATTENDANT’S AISLE EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK AND INVERTER ASSEMBLY IAW EMB 145 AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
